# SDR COEA2016010960811

- Difficulty date: January 9, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201206
- Condition: Dented
- Location: Frame 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FUSELAGE SECTION LT AFT LOWER LOBE SKIN PANEL HAS A DENT AT THE INTERSECTION OF FRAME 8 AND TWO INTERCOSTALS.  REPAIRED IAW CETS-2897/16...10457 ISSUE B.
